# SDR SIMA20130121001

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 31,900 hours, 29,226 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FORWARD FACING CENTER AISLE EMERGENCY EXIT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SECURED LOOSE CONNECTION ROW 12 FORWARD CEILING EXIT MARKING SIGN IAW EMB AMM 33-50-15-000-801/33-50-15-400-801.  COMPLIED WITH EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK W/C 33-700-17.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
